Alert archive / Montana / High Wind Warnings in 2014

High Wind Warning 4, NWS Great Falls, MT

January 17, 2014

NWS Great Falls, MT issued this high wind warning at Jan 17, 2014, 2:38 PM MST. It took effect at Jan 18, 2014, 5:00 AM MST. It was in force for 29 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 17, 2014, 2:38 PM MST (21:38 UTC)
In effect from
Jan 18, 2014, 5:00 AM MST
Expired
Jan 19, 2014, 9:47 AM MST
In force
29 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

046 
WWUS75 KTFX 172138
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
238 PM MST FRI JAN 17 2014

MTZ009-048-181300-
/O.NEW.KTFX.HW.W.0004.140118T1200Z-140119T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
238 PM MST FRI JAN 17 2014

...HIGH WIND WARNING IN EFFECT FROM 5 AM SATURDAY TO 11 AM MST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 5 AM SATURDAY TO 11 AM MST
SUNDAY. 


* TIMING AND MAIN IMPACT: STRONG GUSTY WINDS WILL DEVELOP SATURDAY
  MORNING ALONG THE ROCKY MOUNTAIN FRONT AND WILL REMAIN DANGEROUS
  THROUGH SUNDAY AFTERNOON.

* WINDS: SUSTAINED WINDS IN EXCESS OF 40 MPH WITH GUSTS OVER 60
  MPH ARE EXPECTED. SOME FAVORED LOCATIONS SUCH AS RIDGE TOPS AND
  MOUNTAIN PASSES CAN EXPECT ISOLATED WIND GUSTS UP TO 75 MPH.

* OTHER IMPACTS: BLOWING SNOW AT HIGHER ELEVATIONS WILL REDUCE
  VISIBILITIES TO LESS THAN ONE MILE AT TIMES. 

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
7 follow-up statements
284 
WWUS75 KTFX 181029
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
329 AM MST SAT JAN 18 2014

MTZ009-048-182300-
/O.CON.KTFX.HW.W.0004.140118T1200Z-140119T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
329 AM MST SAT JAN 18 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY. 

* TIMING AND MAIN IMPACT: STRONG GUSTY WINDS WILL DEVELOP THIS
  MORNING ALONG THE ROCKY MOUNTAIN FRONT AND THEN REMAIN STRONG
  THROUGH SUNDAY MORNING.

* WINDS: SUSTAINED WINDS IN EXCESS OF 40 MPH...WITH GUSTS OVER
  60 MPH ARE EXPECTED. SOME FAVORED LOCATIONS SUCH AS RIDGE TOPS
  AND MOUNTAIN PASSES CAN EXPECT ISOLATED WIND GUSTS AROUND
  75 MPH.

* OTHER IMPACTS: BLOWING SNOW AT HIGHER ELEVATIONS WILL REDUCE 
  VISIBILITIES TO LESS THAN ONE MILE AT TIMES.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING AND MARIAS PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ044-045-182300-
/O.NEW.KTFX.HW.A.0003.140119T0000Z-140119T1800Z/
TOOLE-LIBERTY-
329 AM MST SAT JAN 18 2014

...HIGH WIND WATCH IN EFFECT FROM THIS AFTERNOON THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM THIS AFTERNOON THROUGH
SUNDAY MORNING. 

* TIMING AND MAIN IMPACT: THERE IS THE POTENTIAL FOR STRONG WINDS
  TONIGHT THROUGH SUNDAY MORNING OVER NORTHERN TOOLE AND NORTHERN
  LIBERTY COUNTIES.

* WINDS: SUSTAINED WEST WINDS AROUND 40 MPH...WITH GUSTS AROUND
  60 MPH ARE POSSIBLE.

* LOCATIONS AFFECTED INCLUDE: SUNBURST...SWEET GRASS AND WHITLASH.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
765 
WWUS75 KTFX 182203
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
303 PM MST SAT JAN 18 2014

MTZ044-045-182315-
/O.CAN.KTFX.HW.A.0003.140119T0000Z-140119T1800Z/
TOOLE-LIBERTY-
303 PM MST SAT JAN 18 2014

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WATCH. 

WINDS WILL BE GUSTY AT TIMES OVERNIGHT BUT STRONG WINDS ARE NO
LONGER EXPECTED.

$$

MTZ009-048-191200-
/O.CON.KTFX.HW.W.0004.000000T0000Z-140119T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
303 PM MST SAT JAN 18 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY. 

* TIMING AND MAIN IMPACT: STRONG GUSTY WINDS WILL CONTINUE ALONG
  THE ROCKY MOUNTAIN FRONT AND THEN REMAIN STRONG THROUGH SUNDAY
  MORNING.

* WINDS: SUSTAINED WINDS IN EXCESS OF 40 MPH...WITH GUSTS OVER 
  60 MPH ARE EXPECTED. SOME FAVORED LOCATIONS SUCH AS RIDGE 
  TOPS AND MOUNTAIN PASSES CAN EXPECT ISOLATED WIND GUSTS 
  AROUND 75 MPH.

* OTHER IMPACTS: BLOWING SNOW AT HIGHER ELEVATIONS WILL REDUCE 
  VISIBILITIES TO LESS THAN ONE MILE AT TIMES.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
861 
WWUS75 KTFX 190427
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
927 PM MST SAT JAN 18 2014

MTZ009-048-191630-
/O.CON.KTFX.HW.W.0004.000000T0000Z-140119T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
927 PM MST SAT JAN 18 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY. 

* TIMING AND MAIN IMPACT: STRONG GUSTY WINDS WILL CONTINUE ALONG
  THE ROCKY MOUNTAIN FRONT THROUGH SUNDAY MORNING.

* WINDS: SUSTAINED WINDS 25 TO 35 MPH WITH GUSTS OVER 60 MPH.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
786 
WWUS75 KTFX 190451
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
951 PM MST SAT JAN 18 2014

MTZ045-191700-
/O.EXA.KTFX.HW.W.0004.000000T0000Z-140119T1800Z/
LIBERTY-
951 PM MST SAT JAN 18 2014

...HIGH WIND WARNING IN EFFECT UNTIL 11 AM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST SUNDAY. 

* TIMING AND MAIN IMPACT: STRONG GUSTY WINDS WILL CONTINUE THROUGH
  SUNDAY MORNING.

* WINDS: SUSTAINED WINDS 25 TO 35 MPH WITH GUSTS TO 60 MPH.

* LOCATIONS AFFECTED INCLUDE: WHITLASH

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009-048-191700-
/O.CON.KTFX.HW.W.0004.000000T0000Z-140119T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
951 PM MST SAT JAN 18 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY. 

* TIMING AND MAIN IMPACT: STRONG GUSTY WINDS WILL CONTINUE ALONG 
  THE ROCKY MOUNTAIN FRONT THROUGH SUNDAY MORNING. 

* WINDS: SUSTAINED WINDS 25 TO 35 MPH WITH GUSTS OVER 60 MPH.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
728 
WWUS75 KTFX 190628
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1128 PM MST SAT JAN 18 2014

MTZ044-191800-
/O.EXA.KTFX.HW.W.0004.000000T0000Z-140119T1800Z/
TOOLE-
1128 PM MST SAT JAN 18 2014

...HIGH WIND WARNING IN EFFECT UNTIL 11 AM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST SUNDAY. 

* TIMING AND MAIN IMPACT: STRONG GUSTY WINDS WILL CONTINUE THROUGH
  TONIGHT THEN DIMINISH EARLY SUNDAY MORNING. TRAVEL WILL BE
  DIFFICULT FOR HIGH PROFILE VEHICLES.

* WINDS: WEST WINDS 25 TO 40 MPH WITH GUSTS TO 60 MPH WILL OCCUR.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009-045-048-191800-
/O.CON.KTFX.HW.W.0004.000000T0000Z-140119T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-LIBERTY-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
1128 PM MST SAT JAN 18 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY. 

* TIMING AND MAIN IMPACT: STRONG GUSTY WINDS WILL CONTINUE THROUGH
  TONIGHT THEN DIMINISH SUNDAY MORNING. TRAVEL WILL BE DIFFICULT
  FOR HIGH PROFILE VEHICLES.

* WINDS: FOR LIBERTY COUNTY WEST WINDS 25 TO 40 MPH WITH GUSTS TO
  60 MPH WILL OCCUR. FOR THE ROCKY MOUNTAIN FRONT WEST WINDS 35 TO
  45 MPH WITH GUSTS OVER 60 MPH WILL OCCUR. ISOLATED GUSTS TO 75
  MPH ARE LIKELY. 

* OTHER IMPACTS: BLOWING SNOW AT HIGHER ELEVATIONS WILL REDUCE 
  VISIBILITIES TO LESS THAN ONE MILE AT TIMES.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
674 
WWUS75 KTFX 191031
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
331 AM MST SUN JAN 19 2014

MTZ009-044-045-048-191800-
/O.CON.KTFX.HW.W.0004.000000T0000Z-140119T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-TOOLE-LIBERTY-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
331 AM MST SUN JAN 19 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING. 

* TIMING AND MAIN IMPACT: STRONG WEST WINDS WILL CONTINUE THROUGH
  THIS MORNING. TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE
  VEHICLES.

* WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS NEAR
  65 MPH.

* OTHER IMPACTS: BLOWING SNOW AT HIGHER ELEVATIONS WILL REDUCE 
  VISIBILITIES TO LESS THAN ONE MILE AT TIMES.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS
  PASS...SUNBURST...SWEET GRASS AND WHITLASH.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
589 
WWUS75 KTFX 191647
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
947 AM MST SUN JAN 19 2014

MTZ009-044-045-048-191800-
/O.CAN.KTFX.HW.W.0004.000000T0000Z-140119T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-TOOLE-LIBERTY-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
947 AM MST SUN JAN 19 2014

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

WINDS ARE EXPECTED TO REMAIN BELOW HIGH WIND CRITERIA FOR THE
REMAINDER OF THE DAY. WIND GUSTS OF 30 TO 40 MPH CAN STILL BE
EXPECTED ALONG THE ROCKY MOUNTAIN FRONT AND FAVORED AREAS ADJACENT
TO THE SWEET GRASS HILLS. 

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Jan 17, 2:29 PM MST, 9 minutes earlier.

Area forecast discussion, Jan 17, 2:29 PM MST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
229 PM MST Fri Jan 17 2014

.DISCUSSION...
Friday through Sunday...A relatively quiet and mild weather period
for the weekend and the first part of the work week as a large
scale ridge remains in place over the Western United States. A
shortwave trough will move down the back side of the ridge, and
bring some windy conditions to the area. No precipitation is
anticipated with this weak shortwave...however winds do look
strong enough to issue a high wind warning for the Rocky Mountain
Front Saturday Morning through Sunday Morning. Some extremely
minimal chances of precipitation are possible Sunday Night as
another shortwave misses our area to the north and east. However
some instability associated with the weak front could trigger
showers mainly over the higher terrain and ushers in slightly
cooler temperatures Sunday night and Monday. Suk

Monday through Friday...The main message during this period is that
it looks like there will be a change in the weather pattern as the
strong upper ridge mentioned in above develops farther west and
allows for a colder and more moist airmass to affect the area.
Models differ on how this pattern change will evolve. Some models
bring an initial surge of colder air along with possibly some snow
as early as Wednesday night. The ECMWF and GFS models are in good
agreement with their 00z model runs in bringing in a fairly strong
surge of colder air and snow Friday night. Will go with increasing
chances of snow later in the week along with a cooling trend.
However if model continuity both run to run for a particular model
and also model to model continues will need to increase the
chances of snow and go with even colder temperatures. Blank

&&

.AVIATION...
UPDATED 1800Z. VFR conditions will prevail across the region today
with scattered to broken mid-level cloud deck sliding southeast
across the area. Winds will generally be from the west at 10 to 15
kts with lighter winds expected at KHLN and KBZN. Gusts at KCTB
will remain around 25 kts through the afternoon hours before
diminishing this evening. Foltz

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  55  31  53  38 /   0   0   0   0
CTB  52  22  49  29 /   0   0   0   0
HLN  45  21  45  23 /   0   0   0   0
BZN  40  15  41  16 /   0   0   0   0
WEY  25   4  33   9 /   0   0   0   0
DLN  41  21  44  24 /   0   0   0   0
HVR  45  22  44  27 /   0   0   0   0
LWT  42  28  48  31 /   0   0   0   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING from 5 AM Saturday to 11 AM MST Sunday
Northern Rocky Mountain Front...Southern Rocky Mountain Front.

&&

weather.gov/greatfalls
www.twitter.com/NWSGreatFalls
www.facebook.com/US.NationalWeatherService.GreatFalls.gov
Hazardous weather outlook, Jan 17, 3:50 AM MST, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
350 AM MST FRI JAN 17 2014

MTZ008-010>015-044>047-049>055-181100-
BEAVERHEAD-EASTERN GLACIER-HILL-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
350 AM MST FRI JAN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ009-048-181100-
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
350 AM MST FRI JAN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A LOW TO MODERATE RISK OF HIGH WINDS SATURDAY NIGHT INTO
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

High Wind Warnings in Montana, 2014Every high wind warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.